Adjusting To Truvada And Efavirenz
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Frascino Medical GroupBueno, t y tus mdicos son empatados: una idea mala cada uno. La dosis recomendada no es algo arbitrario. Es la una recomendada porque es eficaz. Si tomas la mitad de la dosis indicada, lo ms probable es que no sea suprimido tu virus, tu carga viral... Read more »
University of Minnesota, School of MedicineBad dreams most likely due to the efavirenz (Sustiva). Problems with sleep/dreams are most common in first weeks up to 4 weeks after starting and then often (but not always) stabilize and diminish. If you are well beyond 4 weeks on the efavirenz... Read more »
Connect With Others
Posted by pozartistsd, 1 Replyhey all you experts out there! I think i may know the answer to this but would like to get some input:
I currently take my meds (Reyataz/Truvada/Norvir) once a day. I take them at 9am (with breakfast, not that you need to know that ) I would like... Read more »
Posted by calguy2009, 2 RepliesHi, newly infected and over 50. I found out in May and started meds 5 weeks ago. Had to stop Atripla after 3 weeks - a night mare. Now on Epzicom and Viramune for 2 weeks and will start 2x dosing Viramune tonight. Question - I have long bouts of... Read more »
Posted by Augustus, 2 RepliesReached undetectable in 30 days. I was ecstatic to hear that. Only minor side effects, like a moderate fever for four days after starting the HAART regimen... and twice vomited for no reason. Never do that normally. Had to be the body adjusting... Read more »
Posted by leahbeth, 4 RepliesHello to all!!
Just wanted to be open about my experience on this combo, in case anyone's looking. Like I was a few months ago when the doc started me on this. Well, so far so good.
Started back in Feb 2011 and my viral load was over 17000, my cd4... Read more »
Guides for People With HIV